# SDR ASAA2022122741241

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 3,492 hours, 1,032 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6231606810365
- Condition: Faulted
- Location: Right Wing
- Part time: 3,492 hours, 1,032 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINEERING REQUEST FOR RH WING ANTI ICE VALVE LIGHT ILLUMINATION ON DESCENT. GROUNDED - YES. REMOVED AND REPLACED RH WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11. OPS AND LEAK CHECK GOOD.
